# SDR 1290503

- Difficulty date: July 26, 2005
- Submitted: August 16, 2005
- Operation: Air carrier
- Aircraft: N129QS
- Make and model: Boeing 737-7BC
- Aircraft serial: 30329
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Part number: 18173810
- Part serial: 0879
- Condition: Intermittent
- Location: Te Flaps
- Part time: 2,756 hours, 1,029 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLAP POSITION DISAGREE WITH FLAP HANDLE.  RT FLAP 0 DEGREES, LT FLAP 5 DEGREES.  BECAUSE OF SKEW INDICATION THE FLAP SYSTEM WOULD NOT EXTEND.  CREW MADE AN UNEVENTFUL -0- FLAP LANDING.  PERFORMED FSEU BITE AND OBSERVED CODE 27-52259 LT FLAP TRANSMITTER SWITCH P/N 18-1738-10 IS FAULTY.  REPLACED LT & RT FLAP TRANSMITTER SWITCHES WITH NEW SWITCHES THAT COMPLY WITH HONEYWELL SERVICE LETTER SL 18-1738-10.  BOEING FLEET TEAM DIGEST 737NG-FTD-27_03004 TITLED TRAILING EDGE FLAP POSITION TRANSMITTERS - INCREASED SYNCHRO BEARING FRICTION ADDRESSES THIS ISSUE.
